# SDR B3OR20020012

- Difficulty date: May 29, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N5204X
- Make and model: Snias AS350B2
- Aircraft serial: 3099
- Aircraft time: 986 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pulley
- Part number: 350A35101820
- Part serial: NA
- Condition: Scored
- Location: M/R Gearbox
- Part time: 986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN FOR 500 HOUR INSPECTION. WHILE INSPECTING THE MAIN GEAR BOX COUPLING THAT DRIVES THE HYDRAULIC PUMP VIA A BELT AND PULLEY, THE PULLEY SURFACE WHERE THE BELT CONTACTS IT WAS FOUND TO BE UNUSUALLY ROUGH.  THE BELT WAS ALSO INSPECTED AND FOUND TO HAVE AN ABNORMAL TEXTURE. IT IS SUSPECTED THAT DIRT AND DEBRIS MAY HAVE GOTTEN ON THE BELT AND DAMAGED THE PULLEY SURFACE.  REPLACED PULLEY AND BELT.
